# SDR 98ZZZM826

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC688
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2719193027
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF FROM LCH, THE LEFT AIRSPEED INDICATOR WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO LCH AND MAINTENANCE REMOVED AND REPLACED THE LEFT AIRSPEED INDICATOR WITH A REPAIRED UNIT.  MAINTENANCE PERFORMED A PITOT STATIC LEAK CHECK AND LEAK RATE WAS FOUND TO BE WITHIN LIMITS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
